# SDR AALA202305314574

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 62,032 hours, 26,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 632848
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  L1 EXTERNAL DOOR HANDLE WAS NOT RECESSED AND IN VERTICAL WHEN AIRCRAFT ARRIVED AT THE GATE. REMOVED AND REPLACED BROKEN SPRING AT DOOR HANDLE MECHANISM PER AMM 52-11-11 AND JOB CARD 08L22125001.
